# SDR AALA20170928002

- Difficulty date: September 28, 2017
- Submitted: October 6, 2017
- Operation: Air carrier
- Aircraft: N929AN
- Make and model: Boeing 737823
- Aircraft serial: 30078
- Aircraft time: 52,669 hours, 21,639 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 147A571251
- Condition: Corroded
- Location: Bs 1020
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CABIN LEFT FLOOR WEB FORWARD OF AFT PRESSURE BULKHEAD AT BS 1020, LBL31.   REMOVED AND REPLACED THE WEB IAW D 51-00-05-1 AND DRAWING 147A5700.
